# SDR QXEA2015103000566

- Difficulty date: October 11, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR ANGLE AT FS X1.0 COMMON TO SEAT TRACK NR 5 CORRODED PN 85327581-101. COMPLIED WITH FORM M-184. LOCATED AND DRILLED NEW SHEAR ANGLE, PN 85328851-101, REF SRM 51-40-078, REPAIR 01. APPLIED TOP COAT TO NEW SHEAR ANGLE REF SRM 51-25-15, REPAIR 01. R & R SHEAR ANGLE ON NEW SEAT TRACK NR 5 REF SRM 51-42-05-02-01 AND DWG 85327503, REV A, DATED 1997/07/18.
